# SDR IPXA2024111830459

- Difficulty date: November 16, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 75,331 hours, 16,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: L205381
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY FLOOD LIGHT LENS WILL NOT HOLD TO ASSEMBLY REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT ASSY PER AMM 33-52-02. OPS CHECK GOOD
